Blog Comments

  1. Angel Oliver's Avatar
    Oh Tasha you are fab! And second in Orange county...WOW!! Well done and hope you have a great day.xxxxxxxxxx
  2. Rastagirl's Avatar
    So happy to hear your good news. Love to hear about the good stuff. Keeping my fingers crossed with you for that remission. Hugs, Lori
  3. Angel Oliver's Avatar
    Im sooooooooooooo happy for you Tasha....oh Chippendales wow. Im sure the admin man here has something to do with cirque de sol thing...may be mistaken.But so glad you enjoyed had fun pain free.Yipeeeeee.so happy for you.xxxxxxxxxx
  4. Angel Oliver's Avatar
    Sending you gentle hugs Tasha.xxxxxxxxxxxxx
  5. dsunshine's Avatar
    TASHA!!! This is all great news girl!
    You should be celebrating as I am sure you will at Taco Tuesday! Tacos sound great by the way! I wish I had a taco in my life but I am waiting and will be good about the food situation. I am so excited about you meeting Dr. Louie...wasn't it? Please post or let us know how he is as I am in Los Angeles and will travel for a great doctor. Mine is in Beverly Hills, CA. She's okay I guess. I have a doctor's appt. today...hopefully my prednisone will go from 5mg to 2.5mg...I am praying and also hoping no flare ups when I do go down.
    Once again I am excited and happy to hear all the wonderful things going on in your life with school and your health! Have a wonderful day!
  6. tasha's Avatar
    Thanks for both of your replies!! I am definitely going to be harsh with my doctor when I see her on Tuesday. You're right, there is NO excuse for it. I can easily go to a different doctor, so I don't need to put up with it. And I might go see an herbalist too... I do like the idea of trying natural remedies rather than just putting tons of chemicals in my body all the time. I just want whatever works, ya know?!
  7. Angel Oliver's Avatar
    Wow im glad you had a fun trip Tasha,just what you needed.As for Doctors,you just have to be tough with them.They can be very annoying at times with not explaining stuff and giving you pills you dont need,i so understand it! Hope you get all the answers soon and you have to make them listen and be forceful.Goodluck and well done on the hike.xxxxxx
  8. dsunshine's Avatar
    Hey Tasha!
    Glad you had a wonderful and adventurous trip/vactaion. Glad you were able to be so active and really take it all in! Sounds like your trip was spiritual and beautiful just as you are!
    CONGRATS girlfriend on those A's...keep up the good work. You are well on your way to great things and I can't wait to read about them all.
    As for your doctor...yeah...WTF for real. Who says they don't have time to explain why your dosage is increasing...no explanation just take it and shut up is what it sounds like to me. Not to pump you up but you deserve an explanation from your doctor directly and not messages sent from the doctor to the nurse. I can see if the dosage was decreased. Hopefully Dr. Louie will come with answers, in dept answers to ALL your questions. One thing I have realized in all of this is that it's about money. Every other week (today being a day/week) I am at freaking slower than slow walgreens picking up prescriptions. It is part of western medicine...keep us doped up on stuff to make money for these companies and the doctors who prescribed them. Constant ever going circle.
    My suggestion is to be mindful and alert of this and express this to your doctor...You want off the drugs especially if you really don't need them. Perhaps even seeing an herbalist might be an option.
    I would also tell the doctor how you felt about the rudeness of saying she didn't have time to explain why your dosage was being increased. Where is the care/empathy/time...the oath she took for goodness sake.
    If my doctor or her staff ever came at me as such they would truly experience my wrath and anger...after I got my chart copied and forwarded to my new doctor of course. I will say my doctor/staff took 2 weeks to get me a doctor/cert/letter for my employer to save my job and I have a PPO so I can only imagine how long it would have taken for an HMO.
    Well...heres hoping to you being tappered down to 15mg this week, a great meeting with Dr. Louie, and an apology from your doctor.
    Have a great one Tasha!
  9. Angel Oliver's Avatar
    You just enjoy yourself,you so deserve it. I know you must be worried and scared, but like Hazel said it may not be as bad as you are thinking.I hope the blood begins to stop in your urine too. You just have fun for a few days now and try and enjoy! We are all here for you..sending you gentle camping hugs.xxxxxxxxxxxxxxxxx
  10. ashleybaby715's Avatar
    glad to hear you getting lowered on your prednisone! i was also lowered. but i was lowered from 25 to 20. if i relaps...its going to happen tomorrow, and i have to work! im scared! ahh.
    im sorry to hear about your lap results. but i hope everything works out! and at least they caught whatever was wrong.

    i hope you have fun on your camping trip!
  11. Hazel's Avatar
    I'm so glad to hear you are well enough to enjoy a camping trip and i hope that any nasty colds and viruses stay away. Its good that the prednisone is being cut down, however i unfortunatly can relate to being sick afterward while your body is adjusting.

    I'm sorry to hear about your lab results but if you look at the bright side if there was something severly wrong you would have been arranged an appiontment with your doctor and it would have been discussed. Well i hope for your sake it all works out.

    Enjoy your sping break!
  12. wrightrs's Avatar
    Hope you have a great trip, and your time away you will get the rest you need to feel better.
  13. Angel Oliver's Avatar
    Good on ya.You enjoy the relaxing you deserve it.xxxxxx
  14. tasha's Avatar
    thank you angel and phyllis!

    unfortunately i only get a 2 week break before summer session starts... but i plan on getting a LOT of relaxation in during those 2 weeks!
  15. mountaindreamer's Avatar
    hi tasha,

    oh, i certainly hope you are doing ok. how difficult of a decision you had to make to lower your pred just before the semester's end. i am sure you did a great job this past semester, and will finish just as strongly.

    i know how much stress is on grad students, and i am amazed at your accomplishments....

    hopefully your summer break will provide you time for needed rest.

    phyllis
  16. Angel Oliver's Avatar
    I hope you have a lovely pain free time.Enjoy every minute.xxx
  17. mountaindreamer's Avatar
    hi tasha,

    sending you the best of luck on prednisone tappering and your paper.....hope everything works like it is supposed to and i know that you brightly shine with your paper.

    hope your weekend in Santa Barbara was filled with fun.
  18. Rastagirl's Avatar
    Good luck with your paper, Tasha...
    Whenever I've tapered down on Prednisone, I've found that if I don't think about it..try to occupy my mind with other stuff that's not Lupus..I always had good success with very few symptoms. I'll bet the paper helps keep your mind occupied a bunch, though.
    I LOVE the pink, how did you get your background like that? Please tell....... Lori
  19. tasha's Avatar
    okay! i guess as long as i can get through the next couple days i should be feeling good again

    yeah, 15 pages is a lot. and in fact, it's worth 100% of our grade. there were no exams in this class, not even any participation or attendance points. everything we learned in the class must be proved through this one huge paper. and they wonder why grad students are always so stressed out!
  20. ashleybaby715's Avatar
    ohh the joys of lowering prednisone!! i usually feel kinda sick-ish for like a day or two... but then i go back to feeling good. i hope the same happens for you!
    woahh 15 page paper!!? thats a big paper!! lupus can definetly make it hard to concentrate, i kept blanking out on my cheer when i was practicing. but if you try your hardest, you can do it ! :]
    good luck!!
Page 1 of 2 12 LastLast